Couldn't find what you looking for?

TRY OUR SEARCH!

I've been using Flonase for several years since I have year-round allergies. I have a lot more anxiety and also fatigue. I'm cutting back to 1 spray each nostril, every other day. I seem to feel a little better on the off days. I can't stop Flonase completely, because I have heart issues if I use other things to keep my nose clear. (no sudafed or antihisamines, no Claritin, Allegra, or Zyrtec. They all give me heart issues). Hope this helps someone.
Reply

Loading...

I've been using flonase for a couple days for a sinus infection. 2nd evening anxiety got really bad. I've had anxiety in the past and take klonopin regularly for it. I took 1mg klonopin and it did nothing for me. Took several hours to calm down. This should be listed as a possible side effect. It is for injectable corticosteroid. Why wouldn't it be for this? The anxiety got worse because I didn't know where it was coming from. Finally found this forum and realized the problem.
Reply

Loading...

I have OCD that has somewhat been in remission. The last 2 months it has flared up horribly. I have gone back to a level I haven't been in years. It has become almost impossible to fight my compulsion. I just realized the flare up correlated to right around when I started taking Flonase. Maybe a week after. very suspicious.
Reply

Loading...

My doctor put me on Singulair and Flonase together for allergies. I had bad anxiety and panic attacks for months. I talked to my doctor and he put me on anti anxiety meds, but it didn't help. I finally noticed on the bottle of Singulair that mood changes were a side effect, so I just stopped taking everything, and after about 2 weeks I felt completely normal again. A few days ago, I started back on just the Flonase, and I can feel the anxiety starting again. They really should list this as a side effect. For months I thought that I was losing my mind.
Reply

Loading...

I agree, and it is a side effect that can be very long lasting in some people. My doctor does not believe mine was caused by Flonase. I am in Canada if it makes a difference. Is there any way we can get the manufacturers of this drug to include that in their side effect warnings?
Reply

Loading...

I had one last night after using Flonase. Will never use it again. Thought I was going to die.
Reply

Loading...

I've been using flonase for my allergies for close to 8 months. I have allergies to cats, pollen, grass, etc so I was sick every week - except winter time. I've noticed a few times when I used to use the restroom I felt like I was in a dream. I had to literally pinch myself. Never thought much of it, until recently. I had a few episodes in the past 4 months when I feel I have shortness of breath and or going to pass out. These past 3 weeks everything got worse. I had the feeling of depersonalization on and off throughout the days. I didn't know what it was, didn't know how to explain it at first. I also had shortness of breath
..went to the doctor, they took an EKG a blood test, my sugar and everything was fine. 6 days ago I started researching about flonase, and the more I read the more I found out about how HORRIBLE that medicine is. I 100% rather have allergies. 6 days later I feel better. But I'm still having some episodes here and there. Based on what I read, it takes 4 to 6 weeks for that drug to leave your body and have your blood clean again. I will never again take flonase.!!! The side effects are worse than the problem.
Reply

Loading...

Both of my kids, three and five, have been on Flonase for at least two weeks or more. I was trying to find out if that might be why my three year old refuses to sleep and is mean as a snake. I think I found my answers. No more Flonase.
Reply

Loading...

I am glad this information was helpful for you. For some people, (like me) it takes a while to get it out of your system. We need to tell doctors until they start to listen.
Reply

Loading...

Been taking this medication for 2 months.....have had major anxiety attacks. Just read ALL of your posts and now I'm wondering if this is my problem? Can I just stop cold turkey or how do I ween myself off? I know for sure my doctor is going to think I'm crazy. It's been 2 months of Hell.
Reply

Loading...

The doctor may think so, but in my experience they never admit they were wrong. Get off it as soon as you can. Sometimes you need to get off a drug gradually, but I do know from talking to so many on this website that this drug takes a while to leave your system, I just stopped, but I was only one it 4 days, and suffered for weeks after until it left my system. Try asking a pharmacist, they seem to know a lot more about drugs than the doctor. Perhaps they know the best way to go off of this. In BC you can call the health line if it is after hours and talk to a pharmacist no charge. I hope you will soon be well.

Reply

Loading...

Question.....would a low dose cause these effects as well? I've been experiencing panic/anxiety attacks during this time...but my dosage is 50mcg 2 sprays in each nostril a day.
Reply

Loading...

I don't remember what my dose was, but it was just a spray or two a day and wow! Never again.
Reply

Loading...

yup...used Flonase for 3 days. until I connected the dots....anxiety bad at work..mind racing...crying...freaking out.....pacing the bedroom....its been 5 days and it seems to be getting a little better...it always gets worse at work in the afternoon. praying to Jesus Christ this goes away just as fast as it showed up...has anyone found anything that has helped them get over it quicker? Like working out or something...I hate this feeling...
Reply

Loading...

I,m sorry I don't know of anything that makes it go away faster, but maybe someone else following this topic can chime in. Hang in there.
Reply

Loading...